A note on Tribonacci-coefficient polynomials
Annales mathematicae et informaticae, Tome 38 (2011), pp. 95-98
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2011_38_a8,
author = {Ferenc M\'aty\'as and L\'aszl\'o Szalay},
title = {A note on {Tribonacci-coefficient} polynomials},
journal = {Annales mathematicae et informaticae},
pages = {95--98},
year = {2011},
volume = {38},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2011_38_a8/}
}
Ferenc Mátyás; László Szalay. A note on Tribonacci-coefficient polynomials. Annales mathematicae et informaticae, Tome 38 (2011), pp. 95-98. http://geodesic.mathdoc.fr/item/AMI_2011_38_a8/